# SDR SWAA2020082610679

- Difficulty date: August 22, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 26,369 hours, 11,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 104118
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANANET ACTION REQUIRED. DUE TO RECENT HISTORY OF CENTER AISLE EMERGENCY LIGHTS FLICKERING DURING TAKE OFF. PLEASE CHECK SECURITY AND OPERATION OF THE EMERGENCY LIGHT BATTERY PACKS M2335; M1676; AND M2816 PER AMM 33-51-06 / R/R CHARGER ASSY (M1676) EMERGENCY LIGHTS OP'S CHECKS IAW AMM 33-51-06 P/N D717-02-030 OFF 104118 ON NSN
